Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 4, NWS Houston/Galveston, TX

January 9, 2012Brazoria County, Matagorda County, Wharton County, Texas

NWS Houston/Galveston, TX issued this severe thunderstorm warning at Jan 9, 2012, 9:49 AM CST for Brazoria County, Matagorda County, Wharton County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 9, 2012, 9:49 AM CST (15:49 UTC)
Expired
Jan 9, 2012, 10:30 AM CST
In force
41 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon

Counties Brazoria County, TX, Matagorda County, TX, Wharton County, TX

The radar

The Houston radar (KHGX), 82 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2012-01-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2080 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2012-01-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2080 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
458 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
1.8
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS54 KHGX 091549
SVRHGX
TXC039-321-481-091630-
/O.NEW.KHGX.SV.W.0004.120109T1549Z-120109T1630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
949 AM CST MON JAN 9 2012

THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN BRAZORIA COUNTY IN SOUTHEAST TEXAS...
  NORTHERN MATAGORDA COUNTY IN SOUTHEAST TEXAS...
  SOUTHEASTERN WHARTON COUNTY IN SOUTHEAST TEXAS...

* UNTIL 1030 AM CST

* AT 944 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM.  THIS STORM WAS LOCATED 20 MILES WEST OF VAN
  VLECK...OR 10 MILES SOUTHEAST OF EL CAMPO...AND MOVING EAST AT 35
  MPH.

* LOCATIONS IN THE SEVERE THUNDERSTORM WARNING INCLUDE BUT ARE NOT
  LIMITED TO WEST COLUMBIA AND HOLIDAY LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS MAY KNOCK DOWN TREES AND POWER LINES OR DAMAGE
BUILDINGS. TAKE COVER NOW!

&&

PLEASE REPORT SEVERE WEATHER TO THE COUNTY SHERIFF...LOCAL POLICE...
OR DEPARTMENT OF PUBLIC SAFETY AND ASK THEM TO RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE.

LAT...LON 2926 9589 2930 9538 2896 9582 2908 9630
TIME...MOT...LOC 1549Z 258DEG 31KT 2908 9614

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 9, 4:01 AM CST, 5 hours 48 minutes earlier.

Area forecast discussion, Jan 9, 4:01 AM CST, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
401 AM CST MON JAN 9 2012

.DISCUSSION...
POTENT UPPER LOW NEAR EL PASO WILL CONTINUE SLOWLY PUSHING EWD
TODAY. LARGE SCALE LIFT WILL INCREASE THRU THE DAY AS WILL
SHRA/TSTM COVERAGE WITH FAVORABLE DIFFLUENCE AND MOISTURE IN
PLACE. LOOKS LIKE THE DIFFUSE FRONTAL BOUNDARY HAS MOVED INT0
EXTREME NRN ZONES OVERNIGHT AND WE'VE BEEN SEEING A HANDFULL OF
STORMS WITH WEAK ROTATION OVERNIGHT. THINK THIS WILL PROBABLY BE
THE CASE INTO EARLY AFTN WITH JUST ENOUGH INSTABILITY/HELICITY IN
PLACE. THOUGH CHANCES ARE LOW...CANNOT TOTALLY ELIMINATE CHANCES
OF ISOLATED TORNDOES IN ANY OF THESE STRONGER CELLS. STILL MORE
CONCERNED WITH THE POTENTIAL FOR LOCALIZED HEAVY RAIN. SOME HCOEM
GAGES IN SRN HARRIS COUNTY HAVE RECEIVED 2-3.5" OF RAIN WITH JUST
THE CLUSTER OF STORMS THAT PUSHED THROUGH THERE A FEW HOURS AGO.
LOCALIZED QPF AMOUNTS WILL BE NUDGED UP TO 5". SFC LOW/WAVE IS
FCST TO DEVELOP IN S TX AND MOVE UP INTO SE TX LATER THIS AFTN AND
NE OF THE REGION TONIGHT - LIKELY ENHANCING TRAINING PRECIP ALONG
THE WAVE/FRONTAL BOUNDARY INTERSECTIONS. (WORTH NOTING HOWEVER IS
THE 3KM WRF SHOWING SWD PROGRESS OF THE FRONT THRU THE DAY - AND
WITH NOT BEING AS CONCERNED W/ SFC LOW - ENDING PRECIP LATE IN THE
AFTN). FOR NOW WILL GO WITH THE SLOWER MAJORITY WHICH ENDS PRECIP
FROM SW TO NE DURING THE OVERNIGHT HOURS TONIGHT.

WRAP AROUND CLOUDS SHOULD PERSIST INTO TUESDAY...AND DRY MILD WX
ON WED AS THE SYSTEM PUSHES AWAY FROM TX. FAIRLY STRONG COLD FRONT
SHOULD PUSH THROUGH WED NIGHT BRINGING A CANADIAN AIRMASS INTO THE
AREA. NOT EXPECTING ANY PRECIP WITH THIS FRONT WHICH SHOULD BE
MOISTURE STARVED. MANY INLAND LOCATIONS WILL LIKELY SEE A LIGHT
FREEZE THURS AND FRI NIGHTS.  47

&&

.MARINE...
TRICKY FCST GIVEN THE INTERACTION OF THE STREAMER STORMS COMING OFF
THE GULF AND THE SEA FOG TRYING TO STAY IN PLACE. ADDED TO THIS ARE
THE LARGER SCALE WX SYSTEMS APPROACHING FROM THE WEST/NORTH. SO ALL
THIS BEING SAID...THIS SEEMS TO BE COVERED BY THE CURRENT FCSTS. WE
SHOULD SEE STRONG OFFSHORE WINDS DEVELOP LATE TONIGHT/EARLY TUES AS
THE UPPER LEVEL STORM SYSTEM MOVES ACROSS FROM THE WEST. CAUTION OR
ADVISORY FLAGS A GOOD POSSIBILITY TUES/TUES NIGHT. A BIT OF A BREAK
BY WEDS BUT THE PASSAGE OF A STRONG COLD FRONT WEDS NIGHT MAY BRING
WIND SPEEDS BACK UP TO ADVISORY LEVELS ONCE AGAIN. WINDS SHOULD DE-
CREASE THURS NIGHT AS HIGH PRESSURE SETTLES OVER THE AREA. 41

&&

.AVIATION...
MESSY FCST AS STRONG WAA COMBINED WITH S/WV ENERGY VIA THE WSW FLOW
HELPS TO GENERATE SOME TSRA THIS MORNING. ALL OF THIS IS AHEAD OF A
MORE QUIET/FOGGY PATTERN THAT WAS IN PLACE BEFORE. QUESTIONS ABOUND
WITH THE UPCOMING 12Z TAF PACKAGE AS MODELS OFFERING UP A COUPLE OF
DIFFERENT SOLUTIONS FOR TODAY. ATTM GOING TO KEEP WITH MOSTLY MVFR/
OCCASIONALLY IFR CIGS TODAY ALONG WITH THE MENTION OF TS THROUGHOUT
THE FCST PERIOD. NO CLEARING/IMPROVEMENT UNTIL TUES AFTN AS PER THE
GOING TRENDS. 41

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      65  45  55  38  64 / 100  80  20   0   0
HOUSTON (IAH)              71  51  59  41  66 / 100  90  20   0   0
GALVESTON (GLS)            70  53  58  47  63 / 100  90  10   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION THROUGH THIS AFTERNOON FOR
     THE FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA
     SHIP CHANNEL 20 NM TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT 20 TO 60 NM.

&&
Hazardous weather outlook, Jan 9, 4:18 AM CST, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
418 AM CST MON JAN 9 2012

TXZ163-164-176>179-195>200-210>214-226-227-235>238-101200-
AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND-
GALVESTON-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY-MADISON-MATAGORDA-
MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-WASHINGTON-
WHARTON-
418 AM CST MON JAN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

EXPECT SHOWERS AND EMBEDDED THUNDERSTORMS TO BECOME WIDESPREAD TODAY
AS A STORM SYSTEM MOVES INTO THE REGION. HEAVY RAINFALL WILL BE
POSSIBLE ACROSS PORTIONS OF THE AREA. AT THIS TIME...AVERAGE
RAINFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED WITH
LOCALIZED 5 INCH AMOUNTS POSSIBLE. CHANCES OF SEVERE WEATHER ARE
FAIRLY LOW AS INSTABILITY WILL BE LIMITED. HOWEVER...WHAT LIMITED
INSTABILITY THERE IS AND WIND FIELDS IN PLACE MAY SUPPORT
SMALL HAIL AND ISOLATED TORNADOES. THIS THREAT WILL PROBABLY BE
HIGHEST DURING THE MORNING HOURS. RAINFALL SHOULD TAPER OFF FROM
SOUTHWEST TO NORTHEAST DURING THE OVERNIGHT HOURS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A CANADIAN COLD FRONT WILL PUSH THROUGH THE AREA WEDNESDAY NIGHT
AND EARLY THURSDAY MORNING. A LIGHT FREEZE IS POSSIBLE ACROSS
SOME INLAND LOCATIONS THURSDAY AND FRIDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY.

GMZ330-335-350-355-370-375-101200-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
418 AM CST MON JAN 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

PATCHY SEA FOG WILL REDUCE VISIBILITIES ACROSS THE NEARSHORE
WATERS AND BAYS. THE FOG COULD BE LIMITED DUE TO INCREASING SHOWER
AND THUNDERSTORM COVERAGE THROUGHOUT THE DAY. SOME OF THE STORMS
COULD BE STRONG. A COLD FRONT SHOULD PUSH OFF THE COAST LATER THIS
EVENING PRODUCING MODERATE TO STRONG NORTHWEST WINDS. A SMALL CRAFT
ADVISORY WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG OFFSHORE WINDS ARE EXPECTED TO CONTINUE TUESDAY AND SMALL
CRAFT ADVISORIES WILL STILL BE IN PLACE. ANOTHER STRONGER COLD
FRONT SHOULD PUSH OFF THE COAST LATE WEDNESDAY NIGHT OR THURSDAY
MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Local storm report, Jan 9, 6:49 AM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
649 AM CST MON JAN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0412 AM     TSTM WND DMG     12 NE BRYAN             30.79N 96.22W
01/09/2012                   BRAZOS             TX   LAW ENFORCEMENT

            TREES BLOWN DOWN NEAR OSR AND FOUNTAIN SWISS RD IN NE
            BRAZOS COUNTY.

0545 AM     TSTM WND DMG     TRINITY                 30.94N 95.37W
01/09/2012                   TRINITY            TX   LAW ENFORCEMENT

            CLUSTERS OF TREES DOWN ALONG FM 230 FROM THE COUNTY LINE
            TO TRINITY.

&&

47
Local storm report, Jan 9, 8:42 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
842 AM CST MON JAN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0757 AM     HAIL             EAST BERNARD            29.53N 96.06W
01/09/2012  E1.50 INCH       WHARTON            TX   PUBLIC

            PING PONG SIZE HAIL IN EAST BERNARD RELAYED FROM HCFCD.

&&

OVERPECK
Local storm report, Jan 9, 9:07 AM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
907 AM CST MON JAN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FUNNEL CLOUD     5 NE SUGAR LAND         29.67N 95.56W
01/09/2012                   HARRIS             TX   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTED A FUNNEL CLOUD AT GRAND PARKWAY
            HWY 99 AND MASON ROAD

&&

OVERPECK
Local storm report, Jan 9, 9:12 AM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
912 AM CST MON JAN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     FUNNEL CLOUD     3 WNW SUGAR LAND        29.64N 95.66W
01/09/2012                   FORT BEND          TX   LAW ENFORCEMENT

            COUNTY SHERIFF REPORTED A FUNNEL CLOUD AT GRAND PARKWAY
            HWY 99 AND MASON ROAD

&&

OVERPECK
Special weather statement, Jan 9, 9:20 AM CST, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
920 AM CST MON JAN 9 2012

TXZ210>212-226-227-235-091545-
AUSTIN-COLORADO-FORT BEND-JACKSON-WALLER-WHARTON-
920 AM CST MON JAN 9 2012

...SIGNIFICANT WEATHER ADVISORY...

AT 916 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF
EAGLE LAKE TO 5 MILES NORTH OF EL CAMPO TO 13 MILES SOUTHWEST OF EL
CAMPO...MOVING NORTHEAST AT 40 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER...WINDS UP TO 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH
THESE STORMS.

LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...NADA...LOUISE...
HUNGERFORD...GARWOOD...EGYPT...WHARTON...SEALY...SAN FELIPE...
PATTISON...ORCHARD...KENDLETON...EL CAMPO...EAGLE LAKE AND BEASLEY.

GUSTY WINDS MAY CAUSE SMALL TREE BRANCHES TO BE BROKEN...AND
UNSECURED OBJECTS TO BLOW AROUND. AVOID TALL OUTDOOR OBJECTS THAT CAN
ATTRACT LIGHTNING. IF YOU ARE OUTDOORS AND HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.  SEEK SHELTER IN A STURDY
STRUCTURE OR NON-CONVERTIBLE AUTOMOBILE UNTIL THESE STORMS HAVE
PASSED.

LAT...LON 2988 9599 2951 9589 2922 9607 2894 9653
      2923 9635 2960 9645
TIME...MOT...LOC 1520Z 234DEG 35KT 2957 9633 2929 9626
          2907 9639
Local storm report, Jan 9, 9:43 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
943 AM CST MON JAN 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HAIL             2 N RICHMOND            29.61N 95.76W
01/09/2012  E0.75 INCH       FORT BEND          TX   TRAINED SPOTTER

            PENNY SIZE HAIL AT BELLAIRE AND HWY 99 NORTH OF RICHMOND

&&

OVERPECK

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 8, 10:44 PM CSTMarine Dense Fog AdvisoryHGX19 hr
Jan 9, 2:20 AM CSTSpecial Weather StatementHGXChambers40 min
Jan 9, 4:40 AM CSTSpecial Weather StatementHGXMadison65 min
Jan 9, 4:58 AM CSTTornado WarningHGXHouston, Madison, San Jacinto, Trinity, Walker47 min
Jan 9, 5:45 AM CSTTornado WarningHGXPolk, San Jacinto, Trinity, Walker44 min
Jan 9, 5:52 AM CSTSpecial Weather StatementHGXMontgomery53 min
Jan 9, 6:02 AM CSTTornado WarningHGXMontgomery58 min
Jan 9, 6:40 AM CSTSpecial Weather StatementHGXAustin, Colorado65 min
Jan 9, 7:17 AM CSTSevere Thunderstorm WarningHGXAustin, Colorado, Fort Bend, Waller, Wharton43 min
Jan 9, 7:58 AM CSTSevere Thunderstorm WarningHGXAustin, Fort Bend, Harris, Waller, Wharton62 min
Jan 9, 8:11 AM CSTTornado WarningHGXFort Bend49 min
Jan 9, 8:57 AM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Harris63 min
Jan 9, 8:58 AM CSTTornado WarningHGXFort Bend, Harris47 min
Jan 9, 9:20 AM CSTSpecial Weather StatementHGXWharton25 min
Jan 9, 9:28 AM CSTAreal Flood AdvisoryHGXFort Bend, Harris2 hr
Jan 9, 9:35 AM CSTAreal Flood AdvisoryHGXLiberty, Montgomery, Polk, San Jacinto115 min
Jan 9, 9:40 AM CSTAreal Flood AdvisoryHGXBrazoria, Fort Bend, Matagorda, Wharton2 hr
Jan 9, 9:52 AM CSTFlash Flood WarningHGXFort Bend, Harris, Wharton3 hr
Jan 9, 9:58 AM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Wharton32 min
Jan 9, 10:13 AM CSTAreal Flood AdvisoryHGXHarris, Montgomery, Waller2 hr
Jan 9, 10:17 AM CSTSevere Thunderstorm WarningHGXBrazoria, Chambers, Fort Bend, Harris43 min
Jan 9, 10:21 AM CSTFlash Flood WarningHGXLiberty, Montgomery, Polk, San Jacinto3 hr
Jan 9, 10:25 AM CSTSpecial Marine WarningHGX2 hr
Jan 9, 10:33 AM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Matagorda, Wharton42 min
Jan 9, 10:37 AM CSTFlash Flood WarningHGXChambers, Harris, Liberty3 hr
Jan 9, 10:46 AM CSTSpecial Weather StatementHGXLiberty44 min
Jan 9, 11:06 AM CSTFlash Flood WarningHGXBrazoria, Chambers, Fort Bend, Galveston, Harris3 hr
Jan 9, 11:11 AM CSTTornado WarningHGXBrazoria, Fort Bend27 min
Jan 9, 11:26 AM CSTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris64 min
Jan 9, 11:35 AM CSTTornado WarningHGXBrazoria, Galveston25 min
Jan 9, 11:54 AM CSTRiver Flood WarningHGXHarris22 hr
Jan 9, 12:16 PM CSTAreal Flood AdvisoryHGXMatagorda119 min
Jan 9, 12:27 PM CSTSevere Thunderstorm WarningHGXBrazoria, Galveston48 min
Jan 9, 12:39 PM CSTSpecial Marine WarningHGX66 min
Jan 9, 12:39 PM CSTTornado WarningHGXGalveston36 min
Jan 9, 12:48 PM CSTSpecial Marine WarningHGX117 min
Jan 9, 1:16 PM CSTSevere Thunderstorm WarningHGXBrazoria, Galveston29 min
Jan 9, 1:41 PM CSTSpecial Marine WarningHGX64 min
Jan 9, 2:05 PM CSTSevere Thunderstorm WarningHGXChambers, Galveston25 min
Jan 9, 2:16 PM CSTFlash Flood WarningHGXBrazoria, Chambers, Galveston2 hr
Jan 9, 2:52 PM CSTSpecial Marine WarningHGX83 min
Jan 9, 2:56 PM CSTSmall Craft AdvisoryHGX11 hr
Jan 9, 3:08 PM CSTSpecial Marine WarningHGX67 min
Jan 9, 4:19 PM CSTSpecial Marine WarningHGX56 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.